# SDR SIMA20160105002

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 32,609 hours, 28,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 3 EMER FLOOR PROXIMITY LIGHTS INOPERATIVE.  R & R NR 6 EMER LIGHT INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
